Víctor Hugo Yañez Salazar

Postdoc

E-mail:victor_yanez@comunidad.unam.mx

University:Nankai University

Web:

Office:School of Mathematical Sciences, Office 417

Office-line:

Research Fields:Topological Groups

D. Shakhmatov & V.H Yañez. Markov’s problem for free groups. Proceedings of the American Mathematical Society (accepted, 2024). 

V.H Yañez. Continuous homomorphic images to point-separating classes of topological groups. Topology and Its Applications (2023), 326, 108418. 

V.H Yañez. Group topologies making every continuous homomorphic image to a compact group connected. Topology and Its Applications (2022), 311, 107958. 

V.H Yañez.. Topological groups without infinite precompact continuous homomorphic images. Topology and Its Applications (2021), 301, 107544. 

D. Shakhmatov & V.H Yañez. The impact of the Bohr topology on selective pseudocompactness. Topology and Its Applications (2019), 264, 498–506. 

D. Shakhmatov & V.H Yañez. SSGP topologies on free groups of infinite rank. Topology and Its Applications (2019), 259, 384–410

D. Shakhmatov & V.H Yañez. SSGP topologies on abelian groups of positive finite divisible rank. Fundamenta Mathematicae (2019), 244, 125–145.